# SDR ABXA050112

- Difficulty date: May 4, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 53,513 hours, 43,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT EXISTING REPAIR, STA 1021 - 1041, RIGHT BUTT LINE 50.  REMOVED AND REPLACED CUSP AT STA 1021 - 1041 IAW DC-9 SRM 53-03 AND 51-30-4.
